I suffered 2 fits 3 yrs back& got 3 years medicine.After leaving medicine I again 2 fits during night .Tell me to get rid of this

I suffered 2 fits after 20 days of leaving medicine. Doctor told me that now I will be continued on medication for a longer period during my life. I am 23 yrs old and software engineer.I am now put on medicine and taking 300 Tablet of PHENYTOIN SODIUM NAMED EPSOLIN on advice of my Neuro Surgeon.Can anybody tell me for how much period I should continue on medication and what its permanent remeady for the epilepsy. I am under acute stress due to reoccurrence of fits after three years. Please help and guide me. What should I do now. email id ashukaka907@gmail.com

Last edited by

1 Reply

oldestnewest
  • Hi Ashukaka907, Stress is one of the major factors for bringing on seizures. Try and calm down just a little. This may help. I have had epilepsy for 40 years now and have been on medication since the age of 16. I still take my medication daily and never miss a dose. Your Neuro-Surgeon is the best person to advise you further. Should you wish to communicate personally, please feel free to do so (lesmal@vodamail.co.za). Thank you.